# SDR CALA2017122404591

- Difficulty date: December 24, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 25,221 hours, 8,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS CLOSET WHITE EMERGENCY EXIT LIGHT MISSING CLEAR COVER. REPLACED THE COVER IAW AMM 33-51-13.
